Cookies?
Library Header Image
LSE Research Online LSE Library Services

On tests for threshold-type non-linearity in irregularly space time series

Tong, Howell and Yeung, I (1990) On tests for threshold-type non-linearity in irregularly space time series. Journal of Statistical Computation and Simulation, 34 (4). pp. 177-194. ISSN 0094-9655

Full text not available from this repository.
Identification Number: 10.1080/00949659008811226
Item Type: Article
Official URL: http://www.tandf.co.uk/journals/titles/00949655.ht...
Additional Information: © 1990 Taylor & Francis Ltd
Subjects: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Date Deposited: 07 Jul 2008 09:23
Last Modified: 01 Oct 2010 08:57
URI: http://eprints.lse.ac.uk/id/eprint/6442

Actions (login required)

View Item View Item